# SDR HEEA954351

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Liner
- Part number: 7635109023101
- Condition: Mis Mfg
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED MISMANUFACTURED.  ID OF LINER IS OUT OF LIMITS 6.222 AND 6.230.
